# SDR AALA2019101099005

- Difficulty date: October 7, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N4005X
- Make and model: Airbus A319-115
- Aircraft serial: 5753
- Aircraft time: 17,297 hours, 8,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 797937
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS DURING PS EMERGENCY LIGHT OPS TEST EPSU 12WL UNDER RT OVER WING EXIT FAULTED. UNIT BITE FAULTED BATTERY. REMOVED AND REPLACED BATTERY PACK RT OVERWING EXIT DOOR IAW AMM 33-51-38, OK FOR SVC.
